Generalization of Suzuki type fixed point theorems

S. Muralisankar, K. Jeyabal


The aim of this paper is to examine the existence of fixed point in complete metric space for Suzuki-type contraction mapping. The generalization of Suzuki's result [1] is exemplified. Also the results which are given by Kadelburg et al.[3] are proved in complete cone metric space.

Full Text: PDF

How to Cite this Article:

S. Muralisankar, K. Jeyabal, Generalization of Suzuki type fixed point theorems, Adv. Fixed Point Theory, 3 (2013), 502-509

Copyright © 2013 S. Muralisankar, K. Jeyabal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation